Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 176465, 5 pages
http://dx.doi.org/10.1155/2013/176465
Research Article

Reverse-Order Lower and Upper Functions for Periodic Problems of Second-Order Singular Difference Equations

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 22 May 2013; Accepted 9 September 2013

Academic Editor: Irena Rachůnková

Copyright © 2013 Yanqiong Lu and Ruyun Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanqiong Lu and Ruyun Ma, “Reverse-Order Lower and Upper Functions for Periodic Problems of Second-Order Singular Difference Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 176465, 5 pages, 2013. doi:10.1155/2013/176465